# SDR SWAA2022081741980

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 56,644 hours, 33,729 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Damaged
- Location: L/H Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PYLON FAIRING BELOW ACCESS PANEL 434BL SHOWS FRETTING WEAR FROM PYLON DRAIN TUBE / [01] REMOVED AND REPLACED LOWER PYLON FAIRING AT PYLON DRAIN TUBE PER SRM 51-40-02 AND SRM 51-40-05.
